# SDR A6WA200540047

- Difficulty date: February 14, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE AT FS 625 IS CRACKED .25 INCH LONG, LEFT SIDE.  REMOVED CRACKED OBLIQUE ANGLE AND INSTALLED NEW SERVICEABLE ANGLE IAW CRJ200SRM 51-42-06, P/N 601-35012-51.  (M)
